# SDR DALA2017080105857

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ABOVE STEP NR 5 OF VENTRAL STAIRWAY DOOR STRUCTURE AT AFT ACCESSORY COMPARTMENT.  THE WEB ON THE STEP WAS REPAIRED IAW SRM 53-01, FIG 4, SHT 4.
